Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

An operadic proof of Baez-Dolan stabilization hypothesis


Author: M. A. Batanin
Journal: Proc. Amer. Math. Soc. 145 (2017), 2785-2798
MSC (2010): Primary 18D20, 18D50, 55P48
DOI: https://doi.org/10.1090/proc/13423
Published electronically: December 27, 2016
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a stabilization theorem for algebras of $ n$-operads in a monoidal model category $ \mathcal {E}.$ It implies a version of the Baez-Dolan stabilization hypothesis for Rezk's weak $ n$-categories and some other stabilization results.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 18D20, 18D50, 55P48

Retrieve articles in all journals with MSC (2010): 18D20, 18D50, 55P48


Additional Information

M. A. Batanin
Affiliation: Macquarie University, North Ryde, 2109 Sydney, Australia
Email: michael.batanin@mq.edu.au

DOI: https://doi.org/10.1090/proc/13423
Received by editor(s): December 11, 2015
Received by editor(s) in revised form: August 2, 2016
Published electronically: December 27, 2016
Communicated by: Michael A. Mandell
Article copyright: © Copyright 2016 American Mathematical Society